# SDR 9722699998

- Difficulty date: December 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8934E
- Make and model: Doug DC-9-31
- Aircraft serial: 47143
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF, EMERGENCY EXIT AISLE AND GALLEY EMERGENCY LIGHTS ILLUMINATED.  MAINTENANCE REPLACED BATTERY PACKS, OPERATIONAL CHECK NORMAL.
